Ask a doctor

Swelling in the Lips After Tear Through?????

For about 7 month ago I got juvederm in my lips. And the 22 augst I decided to get tear through, and the 12 september I got some more in. But after the last injection I began to swell up in my upper lip. After the last injection I got some of it(two times now) out with hyaluronidase. But I still swell up in my upper lip? Should I get it all out? Hope you can help me. There was also a time where I swell up over the eyes, but not anymore. - I am allergic to birch, grass and mugwort. Thanks!

Doctor Answers (2)

See your injector

+1
Please follow up with your injector. You may be experiencing a complication and it's best to have your lips checked out. Best of luck.


Toronto Plastic Surgeon
5.0 out of 5 stars 69 reviews

Swelling in the Lips After Tear Through?????

+1

Over the internet very hated top decide the issue - allergic vs over injections. Best to follow with an expert injecting doctor. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.